# SDR DALA2024080907954

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0491276) CAPTAIN'S #1 WINDOW O/B WINDOW POST HAS EVIDENCE OF CRACK. REMOVED DAMAGE AND REPAIRED #1 L/H WINDOW POST (CAPTAINS) PER ERA 618877-14AD REV ORIGINAL.
